# SDR FDKA2009030400045

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 18,681 hours, 17,391 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 12M1041
- Condition: Defective
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6288 MEM TO CVG.  IN FLIGHT SERVICE DOOR SQUEAL.  MX REPLACED THE SVC DOOR SEAL ASSY.
